# SDR CALA2019102501806

- Difficulty date: October 22, 2019
- Submitted: October 25, 2019
- Operation: Air carrier
- Aircraft: N833UA
- Make and model: Airbus A319-131
- Aircraft serial: 1401
- Aircraft time: 59,832 hours, 26,047 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: D5348004320701
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB-53-3-6187) CABIN FLOOR; FR68 R2 DOOR THRESHOLD HAS CORROSI ON. REFER TO AAR N/R: 9823218. REPLACED R2 DOOR THRESHOLD AT FR66-68 IAW A319 SRM 51-42-11-801. THREATED, PRIMED AND PAINTED IAW A319 SRM 51-21-11-801.
